Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 8, NWS Miami, FL

February 5, 2020

NWS Miami, FL issued this small craft advisory at Feb 5, 2020, 3:24 PM EST. It took effect at Feb 6, 2020, 7:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2020, 3:24 PM EST (20:24 UTC)
In effect from
Feb 6, 2020, 7:00 AM EST
Expired
Feb 8, 2020, 1:00 AM EST
In force
42 hr
Issued by
NWS Miami, FL

The text

As transmitted.

984 
WHUS72 KMFL 052024
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
324 PM EST Wed Feb 5 2020

AMZ650-651-670-671-061100-
/O.NEW.KMFL.SC.Y.0008.200206T1200Z-200207T0000Z/
/O.NEW.KMFL.GL.A.0002.200207T0000Z-200207T1200Z/
/O.NEW.KMFL.SC.Y.0008.200207T1200Z-200207T1800Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
324 PM EST Wed Feb 5 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY...

* WHAT...For the first Small Craft Advisory, south winds 20 to 
  25 kt with gusts up to 30 kt and seas 3 to 6 feet expected. 
  For the second Small Craft Advisory, west winds 15 to 25 kt 
  with gusts up to 35 kt and seas 4 to 7 feet expected. For the 
  Gale Watch, south winds 20 to 25 kt with gusts up to 40 kt and 
  seas 4 to 7 feet possible.

* WHERE...Coastal waters from Jupiter Inlet to Deerfield Beach 
  FL out 20 NM, Coastal waters from Deerfield Beach to Ocean 
  Reef FL out 20 NM, Waters from Jupiter Inlet to Deerfield 
  Beach FL from 20 to 60 NM and Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial 
  waters of Bahamas.

* WHEN...For the Small Craft Advisory, from 7 AM to 7 PM EST 
  Thursday. For the Small Craft Advisory, from 7 AM to 1 PM EST 
  Friday. For the Gale Watch, from Thursday evening through 
  Friday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

AMZ610-630-GMZ656-657-676-061100-
/O.NEW.KMFL.SC.Y.0008.200206T1200Z-200207T1800Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
324 PM EST Wed Feb 5 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST
FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...In Lake Okeechobee, Lake Okeechobee. In Gulf of 
  Mexico, Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM. In Biscayne Bay, Biscayne Bay.

* WHEN...From 7 AM Thursday to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
5 follow-up statements
857 
WHUS72 KMFL 060828
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
328 AM EST Thu Feb 6 2020

AMZ650-651-670-671-061630-
/O.EXT.KMFL.SC.Y.0008.200206T1200Z-200207T1800Z/
/O.CAN.KMFL.GL.A.0002.200207T0000Z-200207T1200Z/
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
328 AM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
1 PM EST FRIDAY...
...GALE WATCH IS CANCELLED...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...From 7 AM this morning to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-GMZ656-657-676-061630-
/O.CON.KMFL.SC.Y.0008.200206T1200Z-200207T1800Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
328 AM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet expected.

* WHERE...In Gulf of Mexico, Coastal waters from East Cape Sable 
  to Chokoloskee FL out 20 NM, Coastal waters from Chokoloskee 
  to Bonita Beach FL out 20 NM and Waters from Chokoloskee to 
  Bonita Beach FL from 20 to 60 NM. In Lake Okeechobee, Lake 
  Okeechobee. In Biscayne Bay, Biscayne Bay.

* WHEN...From 7 AM this morning to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
809 
WHUS72 KMFL 061515
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1015 AM EST Thu Feb 6 2020


AMZ610-630-650-651-670-671-GMZ656-657-676-062315-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-200207T1800Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1015 AM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...From 7 AM this morning to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
580 
WHUS72 KMFL 070233
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
933 PM EST Thu Feb 6 2020

AMZ610-630-650-651-670-671-GMZ656-657-676-071500-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-200207T1800Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
933 PM EST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Coastal waters from Deerfield Beach to Ocean Reef FL 
  out 20 NM, Coastal waters from Jupiter Inlet to Deerfield 
  Beach FL out 20 NM, Waters from Deerfield Beach to Ocean Reef 
  FL from 20 to 60 NM excluding the territorial waters of 
  Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM.

* WHEN...From 7 AM this morning to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
962 
WHUS72 KMFL 070826
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
326 AM EST Fri Feb 7 2020

GMZ656-657-676-071630-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-200208T0000Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
326 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-630-650-651-670-671-071630-
/O.CON.KMFL.SC.Y.0008.000000T0000Z-200207T1800Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
326 AM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Portions of Lake Okeechobee, Biscayne Bay and 
  Atlantic. 

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
565 
WHUS72 KMFL 071758
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1258 PM EST Fri Feb 7 2020


AMZ610-630-650-651-670-671-071900-
/O.CAN.KMFL.SC.Y.0008.000000T0000Z-200207T1800Z/
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1258 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.



$$

GMZ656-657-071900-
/O.CAN.KMFL.SC.Y.0008.000000T0000Z-200208T0000Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
1258 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Miami has cancelled the Small
Craft Advisory.

Small craft should continue to exercise caution.

$$

GMZ676-080600-
/O.EXT.KMFL.SC.Y.0008.000000T0000Z-200208T0600Z/
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1258 PM EST Fri Feb 7 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 3:22 PM EST, 2 minutes earlier.

Area forecast discussion, Feb 5, 3:22 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
322 PM EST Wed Feb 5 2020

.Short Term...

Tonight through Friday...
High pressure over the Western Atlantic waters will move further
east into the Atlantic waters through Thursday, as a through of
low pressure moves east from the Central United States into the
Southeastern United States. The dry weather that been occurring
over South Florida will also be replace by tropical moisture from
the Gulf of Mexico through Thursday night due to the southerly
wind flow.

Strong jet-level divergence and differential cyclonic vorticity
advection will also support a surface low pressure that develops
northeastward from the Mid Atlantic region into New England. A
trailing frontal zone will extend southwest into central Florida
early in the period, and is forecast to progress through the
remainder of the Peninsula on Friday. Very strong tropospheric
flow will accompany the front with a slightly veering wind profile
and and increasing jet-level divergence on Thursday night into
Friday morning. A 50 kt southwesterly low-level jet (LLJ) will
also provide a focused source for warm moist advection ahead of
the front. While the LLJ magnitude is forecast to decrease with
time, it should remain sufficient (coupled with the aforementioned
jet structure) to increase the along-front density gradient and
provide sufficient lift to support organized thunderstorm
development on Thursday night into Friday. While the environment
is characterized by only weak instability (MLCAPE under 500 J/kg),
the aforementioned wind fields suggest effective bulk shear
magnitudes should exceed 40 kt for a time before the front passes.
The linear forcing suggests the likelihood that a quasi-linear
convective system will progress inland from the Gulf of Mexico and
track southeastward across the Florida Peninsula on Thursday into
Friday, with the most likely time for this to enter far northern
portions of our area being late Thursday night. Given the strength
of the background wind field, the primary hazard associated with
this line would be strong to perhaps localized damaging wind
gusts. That said, if a small-scale surge or bow were able to
orient towards the northeast and take advantage of the ambient
low/deep layer shear a conditional tornado risk could also
develop. The current forecast suggests the greatest risk for
isolated severe thunderstorms is across northern half of our area
(roughly north of a Collier to northwest Palm Beach County line)
on Thursday night. This is well reflected in the Storm Prediction
Center's Day 2 Convective Outlook, which places a Marginal risk
for severe thunderstorms across this general area. There is some
potential for this risk to develop southeast across the remainder
of South Florida into Friday morning, but uncertainty remains
owing to differences in model solutions and exactly how far south
the forcing necessary for maintaining organized thunderstorm
development can be maintained. Keep up with this evolving
forecast. Regarding heavy rain potential, it appears that the
progressive nature of this system will support only a localized
(and very conditional) flooding concern for urban and/or poorly
drained areas. This is well reflected in the experimental
Probabilistic QPF guidance suggesting reasonable worst-case
scenario total rain amounts on the order of 1 inch or less across
South Florida with the most likely amounts being even lower.

Warm temperatures are anticipated on Thursday into Thursday
evening given the ongoing warm advection taking place. High
temperatures into the mid to perhaps upper 80s are expected across
inland areas with lower 80s closer to the coasts. Cooler
temperatures should prevail on Friday with highs ranging from
around 70 around Lake Okeechobee to mid 70s over the extreme
southern areas of South Florida. Lows Thursday night will be in
the 60s over South Florida.

.Long Term (Friday through Tuesday)...
Northwesterly winds Friday in the wake of the front will become
northerly Friday night as cooler and drier air continues to filter
in over the region. Friday night/Saturday morning will be the
coolest of the period, with low temperatures ranging from the mid
40s west of the Lake to the upper 50s/near 60 along the Southeast
Florida coast.

Winds become easterly again during the day on Saturday, kicking off
a gradual warming and moistening trend as surface high pressure
slides off to the east over the Atlantic. Isolated to scattered
showers could reenter the forecast as soon as Saturday into Sunday as
troughing is still in place over the eastern CONUS and the
subtropical jet remains situated over the state. Monday into
Tuesday a cold front will push across the Southeast CONUS before
stalling to the north somewhere near North Florida as mid to upper
ridging noses over South Florida from the southwest.

&&

.Marine...
The winds will be southeast tonight at 10 to 15 knots except 15 to
20 knots over the Atlantic waters. The winds will then become more
southerly on Thursday with speeds getting up into the 20 to 25
knots before increasing to 25 to 30 knots Thursday night as the
wind direction become more southwest to west. Frequent wind gusts
should also get into the Gale force conditions Thursday night over
the Atlantic waters. The winds will then become northerly on
Friday with the passage of the cold front and the wind speeds
should also decrease to 10 knots or less by Friday night.

With the front there will be increasing swells and seas. In the
Gulf waters seas will increase to 6-10 feet, with highest seas in
the outer Gulf. In the Atlantic seas will increase to 5-7 feet.

Therefore, an and SCEC has been issued for the Atlantic waters for
tonight. An SCA has been put up for all of the local waters of
South Florida from Thursday through Friday morning, except for an
Gale Watch for the Atlantic waters for Thursday night.

&&

.Aviation...
The winds will be southeast tonight before going southerly on
Thursday over the TAF sites. The wind speeds will also 5 to 10
knots tonight before increasing to 15 to 25 knots with gusts up to
30 knots especially Thursday afternoon over all of the TAF sites.
The weather should remain dry tonight into Thursday over the TAF
sites along with VFR conditions.

&&

.Beach Forecast...
The threat of rip currents will also be increasing tonight into
Thursday morning and should be high along both coast Thursday
afternoon into Friday.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  69  84  65  73 /   0  10  60  60
Fort Lauderdale  71  82  67  75 /   0  10  50  70
Miami            70  83  68  76 /   0  10  50  70
Naples           67  80  65  71 /   0  10  80  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 7 AM Thursday to 1 PM EST Friday for
     AMZ610-630.

     Gale Watch from Thursday evening through Friday morning for
     AMZ650-651-670-671.

     Small Craft Advisory from 7 AM to 7 PM EST Thursday for AMZ650-
     651-670-671.

     Small Craft Advisory from 7 AM to 1 PM EST Friday for AMZ650-651-
     670-671.

GM...Small Craft Advisory from 7 AM Thursday to 1 PM EST Friday for
     GMZ656-657-676.

&&

Marine...54/BNB
Aviation...54/BNB
Beach Forecast...54/BNB

Short Term...54/BNB
Long Term...32/MM
Hazardous weather outlook, Feb 5, 9:59 AM EST, 5 hours 25 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
959 AM EST Wed Feb 5 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
060000-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
959 AM EST Wed Feb 5 2020

...Strong Storms Possible With Cold Front Thursday Into Friday...
...Rough Marine Conditions Expected Late This Week...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Wind: Winds will increase to around 20 knots across the Atlantic
waters late tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Thunderstorms are possible late this week ahead of a cold front.
Some of these storms late Thursday into Friday could be strong to
severe with the potential for damaging wind gusts, dangerous
lightning, torrential rainfall, and tornadic activity.

The winds will continue to increase to hazardous conditions Thursday
into Friday over the local waters with gusts even getting up into the
Gale force conditions Thursday night especially over the offshore
Atlantic waters. If this trend continues in later forecast model
runs, then a Gale Watch may be needed for portions of the Atlantic
waters for Thursday night.

A west northwest swell will be building into the Gulf waters of South
Florida late this week along and behind the cold front allowing for
the Gulf seas to build to hazardous conditions. The threat of rip
currents will also be increasing late this week along the west coast
beaches of South Florida.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:24 PM ESTGale WatchMFL12 hr

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.